Constants of the motion for the Benjamin-Ono and related equations

L.J.F. Broer, H.M.M. Eikelder, ten

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

It is shown that the Benjamin-Ono equation and higher order equations of the same kind have an infinite series of infinite sets of constants of the motion. Apart from the, already known, first set these constants depend explicitly on time.
Original languageEnglish
Pages (from-to)56-58
Number of pages3
JournalPhysics Letters A
Volume92
Issue number2
DOIs
Publication statusPublished - 1982

Cite this